# SDR UF6A990911

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: JD528J0074001
- Condition: Dented
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - RIGHT NOSE GEAR DOOR HAS A DENT IN THE LEADING EDGE.  MAINTENANCE DRESSED OUT DAMAGED AREA AND APPLIED A DOUBLER PATCH.  ALL WORK WAS DONE IAW BAE ATP SRM 51-60-01.  (M)
